# SDR AALA20160405016

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 10,443 hours, 4,069 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FWD ENTRY SLIDE CAME OUT OF PACK WITH GIRT BAR STILL ATTACHED.  SLIDE DID NOT DEPLOY.  R & R SLIDE ASSEMBLY IAW AMM 25-66-01.  CORRECT TIMES & CYCLES.
